Care ibuprofen tablets 200mg 24 pack
Care ibuprofen tablets 200mg 24 pack

Care ibuprofen tablets 200mg 24 pack

£1.15
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Patient Information Form

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
Why do I need this medicine?
Ibuprofen helps relieve pain and inflammation.

How do I take this medicine?
Take Ibuprofen exactly as directed by your doctor. Do not take more than instructed by your doctor.

Always take Ibuprofen together with food or immediately after a meal. Ibuprofen may also be taken with milk. Do not take it on an empty stomach.

Your doctor may also prescribe some antacid tablets to be taken with Ibuprofen. If you have been given antacids, chew the antacid tablet before swallowing and take it at the same time as Ibuprofen.

Do not give Ibuprofen to a child unless instructed to do so by the child's doctor.

What should I do if I have forgotten to take this medicine?
Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and return to your normal dosing schedule.

DO NOT double a dose under any circumstances.

If you often forget to take your medicine, let your doctor and pharmacist know.

When should I not use this medicine?
Do not take Ibuprofen if you:

- are pregnant or breastfeeding
- have a history of allergic reactions (swollen eyes or mouth, difficulty breathing, rashes) to similar medicines such as mefenamic acid, indomethacin, ketoprofen, naproxen or piroxicam
- have a history of stomach ulcers or bleeding from the stomach
- have inflammation of the bowels (intestines)
- have asthma
- have problems with blood clotting

What should I take note of while taking this medicine?
Ibuprofen may not be suitable for you if you have kidney, liver or heart disease, diabetes, high cholesterol, high blood pressure or if you have ever had a heart attack or a stroke. Alert your doctor if you have any of these conditions.

If you are going for an operation, including minor operations and dental work, inform your doctor or dentist that you are taking Ibuprofen.


What side effects could I experience?
Ibuprofen may cause stomach discomfort such as nausea and stomach pain. Be sure to take it with food and the antacids, if prescribed.

Ibuprofen may cause headache and dizziness. If you feel dizzy, do not drive or take part in any activity in which you need to be alert.

If you develop swelling of the eyes or mouth, rashes or have difficulty breathing, you may be allergic to Ibuprofen. Stop the medicine and see the doctor quickly if this happens.

Alert your doctor if any of the following symptoms are severe or refuse to go away:

- stomach pain
- diarrhoea
- unusual tiredness
- dizziness

Some side effects may be serious and need immediate attention. These are usually more of a concern with long-term use and are usually not a problem with short-term or occasional use. Alert your doctor quickly if you experience any of these side effects:

- problems with your eyesight such as blurred vision
- hearing problems such as a ringing or buzzing sound in the ears
- chest pain
- breathlessness
- black and sticky bowel movements

Can I take this with other medicines?
Do not take Ibuprofen with the following medicines. Alert your doctor if you are taking any of these medicines.

- blood-thinning medicines such as aspirin, warfarin, clopidogrel, dipyridamole, heparin
- steroids such as dexamethasone, prednisolone
- heart or blood pressure medicines such as furosemide (frusemide) and related medicines
- other medicines such as ciclosporin, methotrexate, lithium

Always inform your doctor or pharmacist if you are taking any other medicines, including herbal tonics, supplements and medicines that you buy without a prescription.

Are there any restrictions on the type of food I can take?
Avoid alcohol.

How should I store this medicine?
Store in a cool, dry place away from the reach of children.

Medicines must not be used past the expiry date.

CARE
1038892

Reviews

Write your review

Care ibuprofen tablets 200mg 24 pack

Write your review